# SDR SWAA040358

- Difficulty date: February 4, 2004
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 49,418 hours, 46,052 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Fitting
- Part number: 65C25798
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, LT ELEVATOR TAB FAILED FREE PLAY INSPECTION.  REMOVED AND REPLACED LT ELEVATOR TAB NR 1 HINGE FITTING PER SRM.
